# SDR DALA2015111606978

- Difficulty date: November 15, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 6,823 hours, 2,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LIGHTNING STRIKE DAMAGE TO THE CROWN SKIN AT FS 500, BETWEEN S-3R AND S-4R.  MAINTENANCE REPAIRED IAW ERA 541374.
